Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Constant dull headache post fall, minor pain on moving neck. Treatment advise?

User rating for this question
Very Good
Answered by

Practicing since : 1974
Answered : 125 Questions
I fell from my bed 3 weeks ago this past Sunday. Initially my right arm, hip, neck and head hurt. I developed a constant dull headache that has not gone away ever since. It tends to get worse at different times during the day (sharp, shooting pain). My arm and hip are pain free now. In regards to my neck, my range of motion has improved but it is still limited with minor pain depending on how i move. The headaches are still the same and get worse during the day (it's alleviated by laying down).
Posted Mon, 20 May 2013 in Brain and Spine
Answered by Dr. Pratap Sanchetee 1 hour later

Thanks for your query.

I have gone through history provided by you and feel that persistent headache with episodic aggravation is result of concussion injury to brain.

You should have a neurological check up by Physician or a neurologist. Your doctor may consider CT/MRI of brain and prescribe some pain relieving medicine.

In addition a complete rest for 3 days may also be of help.

Please let me know if there are any other concerns.

Dr Pratap
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor